# SDR UALA2011041401808

- Difficulty date: April 14, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,976 hours, 13,240 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 136
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH AILERON LOCKOUT EICAS MESSAGE.  FOUND LEFT SAM HAD LEFT AILERON ACT FAULT. RESET AND DID NOT RETURN. FOLLOWED LM8279 AND REPLACED RIGHT SAM. UPON RETEST LEFT SAM FAULTED LEFT ACTUATOR. INSTALLED NEW SAM IN LEFT SIDE AND ORIGINAL BACK IN RIGHT. RETEST AND LEFT SAM FAULTED LEFT ACTUATOR AGAIN. RPLCD LEFT AIRDATA COMPUTER AND TESTED, THIS TIME THE RIGHT SAM FAULTED THE LEFT ACTUATOR. ACCOMPLISHED FIM. AFTER SEVERAL SWAPS OF LEFT AND RIGHT M524 AND M525 BOTH SIDES TESTED OK PER MM BUT AILERON MSG AND LIGHT WOULD REMAIN AFTER TEST. LT OR RT STAB MOD WOULD ALTERNATELY FAULT THE LT AIL LOCK ACTUATOR. WHEN ACCOMPLISHING LOCKOUT ACT TEST SAM MODULE KEPT FAULTING LT AIL LOCK ACT. REPLACED LT ACT PER MM. RAN TEST AGAIN SEVERAL TIMES AND HAD NO FAU LTS. RESTORED SYSTEM BACK TO NORMAL.
